MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE UNITY PACS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM, PRODUCT CODE: LLZ

MERGE HEALTHCARE MERGE UNITY PACS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM, PRODUCT CODE: LLZ
Model Number UNITY PACS 11.0.6
Medical Device Problem Codes Computer Software Problem (1112); Loss of Data (2903)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
Merge unity pacs is a medical image and information management system that is used for viewing, selection, processing, printing, telecommunications, and media interchange of medical images from a variety of diagnostic imaging systems.On (b)(6) 2020, the customer reported receiving a "no object found" error when trying to open a report for dictation to ibm watson health imaging on (b)(6) 2020.Troubleshooting from ibm watson health imaging support found that the report folder was empty, causing the "no object found" error, and that there was a report save event present in the device audit trail.Ibm watson health imaging support regenerated the report template and saved it in dictated (did) status.The report was saved with the new template.The report was then readable.This has the potential to delay patient treatment and/or diagnosis.There have been no reports of patient injury or harm as a result of this issue.Reference complaint (b)(4).

Brand Name
MERGE UNITY PACS
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM, PRODUCT CODE: LLZ
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland, wi
MDR Report Key10192498
Report Number2183926-2020-00022
Device Sequence Number14129890
Product Code LLZ
UDI-Device Identifier00842000100461
UDI-Public00842000100461
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNITY PACS 11.0.6
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2020
Initial Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1